# SDR AALA20090331TUL23

- Difficulty date: March 20, 2009
- Submitted: June 16, 2009
- Operation: Air carrier
- Aircraft: N909AN
- Make and model: Boeing 737823
- Aircraft serial: 29511
- Aircraft time: 29,629 hours, 12,034 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LOWER WING SKIN RIGHT SIDE OF 632 BB TANK PLATE OUTBOARD SIDE OF STRUT HAS FRETTING, WORN .044.  REPAIRED AREA PER AARD 57-20-01 AND ESO 61000 DATED 3/19/09 AND EA B737-57-005786.
